Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446

    real bad heartburn

    for the past two days ive had really bad heartburn,and when i eat its worse ,my chest feels like ive drunk acid.is this anything to do with the gear im taking im on week 4 of 100mg test prop ed,500mg ew eq and fina 75mg ed?

  2. #2
    50%Natural's Avatar
    50%Natural is offline Respected Member
    Join Date
    Aug 2003
    Location
    texas
    Posts
    4,132
    prolly the fina, when i was taking parabolan this summer I had the worst acid reflux of my life...as soon as I discontinued it though the heart burn went away...DocM, who is a doctor and mod here said that aas use does aggrivate heart burn though....test only and I was okay but the tren did me in

  3. #3
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    ok cheers bro ill have to get some heartburn tablets cause its wrecking me.

  4. #4
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Never heard that before! I wonder whats in it that causes acid reflex?

  5. #5
    tdawg's Avatar
    tdawg is offline Associate Member
    Join Date
    Mar 2004
    Location
    beantown
    Posts
    371
    i had really bad heartburn on d-bols..orals do it do me

  6. #6
    gixxer600 is offline Member
    Join Date
    Jul 2003
    Location
    Toronto, Canada
    Posts
    651
    I don't think its the fina. The prop did the exact same thing to me as well. Didn't stop till I finished it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •